# SDR ZZDA2009310

- Difficulty date: October 8, 2009
- Submitted: October 29, 2009
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EO 17-5310-2895 AFT RIGHT STA 1178 CANTED FRAME INSPECTION IDENTIFIED CONFIGURATION 2 CONDITION 4.  ACCOMPLISHED REPAIR TO AFT FUSELAGE FRAME CAP, CANTED STA 1178.225, RIGHT SIDE IAW TASK CARD 17-5310-2989.
